# SDR SWAA2025112025580

- Difficulty date: October 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INSPAR RIB 120.30 LOCATED 36 INCHES FROM FRONT SPAR LT HORIZONTAL STAB.   REPAIRED INSPAR RIB 120.30 LOCATED 36 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM 55-10-09-2R-5 REPAIR 5.
